Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 295, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 25, 2011, 9:18 PM PDT. It took effect at Jul 26, 2011, 1:00 PM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2011, 9:18 PM PDT (04:18 UTC)
- In effect from
- Jul 26, 2011, 1:00 PM PDT
- Expired
- Jul 26, 2011, 9:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
185 WHUS76 KMTR 260418 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 918 PM PDT MON JUL 25 2011 ...NORTHWEST WINDS EXPECTED TO INCREASE THIS AFTERNOON... PZZ530-261230- /O.CAN.KMTR.SC.Y.0294.000000T0000Z-110726T0600Z/ /O.NEW.KMTR.SC.Y.0295.110726T2000Z-110727T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 918 PM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 9 PM PDT TUESDAY. * WINDS: SW WINDS 5 TO 15 KT WILL INCREASE TO 15 TO 25 KT TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-260530- /O.EXP.KMTR.SC.Y.0294.000000T0000Z-110726T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 918 PM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ570-261230- /O.EXT.KMTR.SC.Y.0294.000000T0000Z-110727T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 918 PM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE INTO WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-261230- /O.EXT.KMTR.SC.Y.0294.000000T0000Z-110727T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 918 PM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT TUESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-261230- /O.EXT.KMTR.SC.Y.0294.000000T0000Z-110726T2200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 918 PM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT TUESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-261230- /O.EXT.KMTR.SC.Y.0294.000000T0000Z-110727T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 918 PM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT TUESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-261230- /O.EXT.KMTR.SC.Y.0294.000000T0000Z-110727T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 918 PM PDT MON JUL 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT TUESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
554 WHUS76 KMTR 260950 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 250 AM PDT TUE JUL 26 2011 ...NORTHWEST WINDS EXPECTED TO INCREASE THIS AFTERNOON... PZZ545-261800- /O.EXT.KMTR.SC.Y.0294.000000T0000Z-110727T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 250 AM PDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL BEGIN TO SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-261800- /O.CON.KMTR.SC.Y.0294.000000T0000Z-110727T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 250 AM PDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-261800- /O.CON.KMTR.SC.Y.0294.000000T0000Z-110727T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 250 AM PDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 20 TO 30 KT WILL BEGIN TO SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-261800- /O.CON.KMTR.SC.Y.0294.000000T0000Z-110727T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 250 AM PDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL BEGIN TO SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-261800- /O.CON.KMTR.SC.Y.0294.000000T0000Z-110727T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 250 AM PDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL BEGIN TO SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-261800- /O.CON.KMTR.SC.Y.0295.110726T2000Z-110727T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 250 AM PDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON...BEFORE SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
632 WHUS76 KMTR 261535 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 835 AM PDT TUE JUL 26 2011 ...NORTHWEST WINDS EXPECTED TO INCREASE THIS AFTERNOON... PZZ570-262345- /O.CON.KMTR.SC.Y.0294.000000T0000Z-110727T1600Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 835 AM PDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-262345- /O.CON.KMTR.SC.Y.0294.000000T0000Z-110727T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 835 AM PDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 20 TO 30 KT WILL BEGIN TO SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-262345- /O.CON.KMTR.SC.Y.0294.000000T0000Z-110727T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 835 AM PDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL BEGIN TO SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-262345- /O.CON.KMTR.SC.Y.0294.000000T0000Z-110727T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 835 AM PDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL BEGIN TO SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-262345- /O.CON.KMTR.SC.Y.0294.000000T0000Z-110727T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 835 AM PDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL BEGIN TO SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-262345- /O.CON.KMTR.SC.Y.0295.110726T2000Z-110727T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 835 AM PDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON...BEFORE SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
734 WHUS76 KMTR 262124 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 224 PM PDT TUE JUL 26 2011 ...NORTHWEST WINDS EXPECTED TO INCREASE THIS AFTERNOON... PZZ570-270530- /O.EXT.KMTR.SC.Y.0294.000000T0000Z-110728T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 224 PM PDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NORTHWEST WINDS OF 15 TO 30 KT WILL CONTINUE THROUGH AT LEAST THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-270400- /O.CON.KMTR.SC.Y.0294.000000T0000Z-110727T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 224 PM PDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL DECREASE TO 10 TO 20 KT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-270400- /O.CON.KMTR.SC.Y.0294.000000T0000Z-110727T0400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 224 PM PDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL DECREASE TO 10 TO 20 KT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-270400- /O.CON.KMTR.SC.Y.0294.000000T0000Z-110727T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 224 PM PDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL DECREASE TO 10 TO 20 KT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-270400- /O.CON.KMTR.SC.Y.0294.000000T0000Z-110727T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 224 PM PDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL DECREASE TO 10 TO 20 KT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-270400- /O.CON.KMTR.SC.Y.0295.000000T0000Z-110727T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 224 PM PDT TUE JUL 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: SOUTHWEST WINDS 15 TO 25 KT WILL DECREASE TO 10 TO 20 KT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 25, 7:45 PM PDT, 1 hour 33 minutes earlier.
Area forecast discussion, Jul 25, 7:45 PM PDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
745 PM PDT MON JUL 25 2011
.DISCUSSION...AS OF 7:45 PM MONDAY...LAST FEW IMAGES OF VISIBLE
IMAGERY SHOWS SOME STRATUS DEVELOPING ALONG THE SAN MATEO COUNTY
COASTLINE AS WELL AS ON THE MONTEREY PENINSULA. ONSHORE PRESSURE
GRADIENTS AND NORTHERLY PRESSURE GRADIENTS ARE STRONGER TODAY THAN
THEY WERE YESTERDAY AT THIS TIME. SFO-SAC IS 3.6 MB AND ACV-SFO IS
4.6 MB.
ON THE SYNOPTIC SCALE A DRY UPPER TROUGH WILL CONTINUE TO RESIDE
OVER THE EASTERN PACIFIC TONIGHT AND ON TUESDAY. ONLY MINOR
FLUCTUATIONS IN LOW LEVEL TEMPERATURES WILL OCCUR OVER THE NEXT
COUPLE DAYS PER LATEST NAM MODEL 850 MB TEMPS...MOSTLY HOVERING
BETWEEN 18C AND 19C. LOWS AT NIGHT ARE PROJECTED TO FALL BACK INTO
THE 50S. DAYTIME HIGHS ARE PROJECTED TO REACH TO THE 60S COASTSIDE
AND MID 80S INTERIOR VALLEYS. LATE NIGHT LOW CLOUDS AND FOG WILL BE
COMMON AS WELL WITH THE USUAL CLEARING BACK TO THE COASTLINE EACH
LATE MORNING TO AFTERNOON.
GOING FORECAST LOOKS GOOD. NO UPDATES ARE EXPECTED THIS EVENING.
&&
.AVIATION...AS OF 5:10 PM PDT MONDAY...AN EARLY RETURN OF THE
STRATUS IS EXPECTED THIS EVENING OVER AREA TERMINALS. HOWEVER
CONFIDENCE ISN'T VERY HIGH DUE TO THE FACT THE NORTHERLY GRADIENT IS
ANTICIPATED TO STRENGTHEN WHICH NOT ONLY POSES A RISK OF BRINGING
STRATUS INTO KSFO AND KMRY BUT ALSO A RISK OF KEEPING SOME TERMINALS
CLEAR UNTIL LATE TONIGHT. WEST WINDS WILL EASE THIS EVENING BECOMING
LIGHT OVERNIGHT. LOW CLOUDS WILL HOLD ON UNTIL AROUND 19Z TUESDAY
MORNING.
VICINITY OF KSFO...STRATUS IS ANTICIPATED TO RETURN BETWEEN 03Z AND
04Z THIS EVENING WITH CIGS AROUND 1000 FEET. GUSTY WEST WINDS WILL
GRADUALLY DECREASE TONIGHT FALLING BELOW 10 KT AFTER MIDNIGHT. IFR
TO MVFR CIGS EXPECTED TO SCATTER OUT AROUND 19Z TUESDAY MORNING.
KSFO BRIDGE APPROACH...STRATUS WILL FILL THE BAY OVERNIGHT TONIGHT
THEN GRADUALLY SCATTER OUT BETWEEN 18-19Z TUESDAY MORNING.
MONTEREY BAY AREA TERMINALS...A STUBBORN PATCH OF STRATUS PERSIST
OVER THE MONTEREY PENINSULA WITH LITTLE CHANCE OF CLEARING. THE
NORTHERLY GRADIENT WILL KEEP CLOUDS STACK UP ALONG THE HILLS
THROUGH THIS EVENING THEN A PUSH OF STRATUS IS EXPECTED TO MOVE BACK
IN LATER TONIGHT. LIGHT WEST TO SOUTHWEST WINDS WILL PERSIST THROUGH
THE FORECAST PERIOD.
&&
.MTR WATCHES/WARNINGS/ADVISORIES
.SCA...ALL WATERS AND BAYS STARTING AT 2 PM.
&&
PUBLIC FORECAST: CANEPA
AVIATION/MARINE: CWNearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.